# SDR DALA2019011900469

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909738) DURING INSPECTION FOUND CORROSION LOWER SILL BTW STA 787+4 TO STA847 AND AT LEVEL OF STRG 25R AT AFT CARGO COMPARTMENT. REPLACED LOWER SILL BTW STA 787+4" TO STA.847 AND AT LEVEL OF STRG.25R AT AFT CARGO COMPARTMENT ASPER SRM 51-40-02 AND DRAWING 146A8340 AND 146A8120.
